MAUDE Adverse Event Report: DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L NEONATAL TEMPERATURE SKIN SENSOR; INFANT WARMER

DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L NEONATAL TEMPERATURE SKIN SENSOR; INFANT WARMER
Model Number HNICU-37
Medical Device Problem Codes Output Problem (3005); Temperature Problem (3022)
Health Effect - Clinical Code Alteration in Body Temperature (4568)
Date of Event 07/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The defective product has been discarded, 25 samples from the same lot (#54386480) are being returned for evaluation.The investigation is incomplete at this time, a follow-up will be submitted with additional information once received, this report will be updated.
 
Event or Problem Description
Hnicu-37 did not provide accurate temperature and did not affect the patient, the probe was switched out.
 
Additional Manufacturer Narrative
Twenty six samples of same product, but another lot (#53968728) were returned at the manufacturing facility.All samples were functionally tested and was confirmed to be within specifications as per respective drawing.Therefore, it was concluded that no issues were identified in none of the samples returned by the customer.Complaint log review for the last two years confirmed a total of 21 complaints for the family product of fnicu-25, hnicu-26, vnicu-37, hnicu-37.Two of those cases have been related to a shipping issue, other two cases determined to be "use error".For the rest of the cases, the root cause has been identified as "undetermined".Therefore, it has been confirmed that no issues related to the functionality of the medical device have been demonstrated.Due to increase in number of complaints related to the functionality, an internal corrective action point has been opened to fully research reported issues with the product.The investigation is complete at this time.No further information is available at this time.We will provide follow up report if additional information becomes available.

Brand Name
NEONATAL TEMPERATURE SKIN SENSOR
Common Device Name
INFANT WARMER
Manufacturer (Section D)
DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L
global park, p.o. box 180-3006
602 parkway, la aurora
heredia 146
CS  146
MDR Report Key12347542
Report Number9613793-2021-00016
Device Sequence Number19818180
Product Code FMT
UDI-Device Identifier00749756671361
UDI-Public00749756671361
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K200319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHNICU-37
Device Lot Number54386480
Initial Date Received by Manufacturer 07/30/2021
Supplement Date Received by Manufacturer07/30/2021
Initial Report FDA Received Date08/20/2021
Supplement Report FDA Received Date09/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1